# SDR GTIA2017031401831

- Difficulty date: March 14, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. TOP OF DESCENT CRZ PWR FLT IDLG ISOLATED PACK ONE. 10,000 F/A REPORTED FUMES AGAIN WITH PHYSIOLOGICAL DISTRESS REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41. REMOVED AND REPLACED OZONE FILTER IAW AMM 21-51-41 LEAK CHECK OK. NO FUMES DETECTED.
